RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Symmetry, 2018, Volume 10, Issue 5, 159, 17 pages (Mi symm1)  

The local theory for regular systems in the context of $t$-bonded sets

Mikhail Bouniaeva, Nikolay Dolbilinb

a University of Texas Rio Grande Valley, Brownsville, TX 78520, USA
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The authors would like to express their deep appreciation to the reviewers who thoroughly read the paper and made many very valuable remarks and suggestions that helped to improve the paper. The work of N. Dolbilin was supported by the Russian Science Foundation Grant 14-50-00005.


DOI: https://doi.org/10.3390/sym10050159


Bibliographic databases:

Document Type: Article
Received: 14.02.2018
Accepted:07.05.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/symm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019